# SDR AU970380

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3244 · Tire
- Part: Tyre
- Part number: 769
- Condition: Faulty
- Location: Tire
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TYRE AND WHEEL UNSERVICEABLE.
